# SDR SIMA2020061005006

- Difficulty date: June 5, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 10,846 hours, 7,254 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 52615500
- Part serial: 3264
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WE RECEIVED AN EICAS MESSAGE PRKG BRK NOT RELEASED. WE PERFORMED THE QRH PROCEDURE AND THE MESSAGED REMAINED. IT CAME ON AND OF DURING THE REMAINDER OF THE FLIGHT. AFTER LANDING AND DOING TAXI EMER BRK FAULT APPEARED ON EICAS. REMOVED AND REPLACED EMERGENCY/PARKING BRAKE PRESSURE SWITCH IAW AMM 32-44-09. OPS CHECK GOOD. NO EMER BRK FAULT DISPLAYED ON EICAS.
